On minimal biideals of rings

Szász, Ferenc: On minimal biideals of rings. In: Acta scientiarum mathematicarum, (32) 3-4. pp. 333-336. (1971)

Cikk, tanulmány, mű

Download (735kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 333-336
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 336. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14322

Actions (login required)

View Item View Item